The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (657 KB) | Metadata | Table of Contents | ZAA summary
Volume 11, Issue 4, 1992, pp. 553–558
DOI: 10.4171/ZAA/585

Published online: 1992-12-31

Boundary Theorems of the Gehring-Lohwater and Plessner Type for Polyanalytic Functions

Mark Benevich Balk and Wolfgang Tutschke[1]

(1) Technische Universität Graz, Austria

Using methods of the theory of generalized analytic functions, the present paper investigates the boundary behaviour of non-holomorphic functions (such as polyanalytic ones) provided the areolar derivative $\partial /\partial \bar{z}$ belong to an $L_p$ space, $p > 2$.

Keywords: Boundary properties, polyanalytic functions, inhomogeneous Cauchy-Riemann equation, cluster sets

Balk Mark Benevich, Tutschke Wolfgang: Boundary Theorems of the Gehring-Lohwater and Plessner Type for Polyanalytic Functions. Z. Anal. Anwend. 11 (1992), 553-558. doi: 10.4171/ZAA/585